MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE VACU-LINE SUCTION ASPIRATOR; ASPIRATOR,SUCTION,W/850CC CANISTER

MEDLINE INDUSTRIES, LP MEDLINE VACU-LINE SUCTION ASPIRATOR; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Codes Decrease in Suction (1146); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per customer call, "the aspirator has low suction and very low pressure." due diligence has been completed.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per customer call, "the aspirator has low suction and very low pressure.".

Brand Name
MEDLINE VACU-LINE SUCTION ASPIRATOR
Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25085705
Report Number1417592-2026-00880
Device Sequence Number21434788
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7001
Device Lot Number6462501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown